Understanding Tramadol and Tinnitus

Google+ Pinterest LinkedIn Tumblr +

One of the things that we need to put up with is pain, some of us more than others. At times, we are able to take care of that pain with over-the-counter medication or perhaps even a natural cure but there are other times whenever the pain becomes chronic and we need a pharmaceutical method of treatment. One of the medications that is often prescribed for moderate to severe pain is tramadol. This pain medication has helped many people to overcome a number of different painful conditions but it has a side effect that many people are not expecting.

There are many people who take tramadol who complain about having a ringing or perhaps a popping in their ears shortly after taking the medication. This is a condition that is commonly known as tinnitus and it can be rather frustrating if you experience it regularly. Unfortunately, it comes about as a side effect from many different medications that you may be taking and tramadol is no exception. The only way for you to overcome the tinnitus that you are experiencing as a result of the drug is to stop taking it, and you should not do that without talking to your doctor ahead of time.

There is also some speculation that the tinnitus that you are experiencing from tramadol may actually be the result of some arthritis that resides in the joint of your jaw. Since this is close to the area of your ears, it could easily cause problems if the tramadol is working for you in that area. Again, there is really no way for you to be able to self diagnose this particular problem so you would need to talk to your doctor about the fact that you have this ringing going on inside of your ear. He would also want to rule out any other problems that may be occurring which could be more serious than a simple side effect of a drug.

Unfortunately, this sort of thing is something that you’re going to need to make a tough decision on. You can either put up with the ringing and popping in your ears in order to overcome the pain that you are experiencing or you can deal with the pain, perhaps taking another medication and be free from tinnitus. Ask your doctor for any alternatives that may be available.

Share.

About Author

Leave A Reply